Pacific Journal of Mathematics

Moiré phenomena in algebraic geometry: polynomial alternations in ${\bf R}^{n}$.

Keith M. Kendig

Article information

Source
Pacific J. Math., Volume 89, Number 2 (1980), 327-349.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102779244

Mathematical Reviews number (MathSciNet)
MR599124

Zentralblatt MATH identifier
0472.14005

Subjects
Primary: 14G30
Secondary: 78A45: Diffraction, scattering [See also 34E20 for WKB methods]

Citation

Kendig, Keith M. Moiré phenomena in algebraic geometry: polynomial alternations in ${\bf R}^{n}$. Pacific J. Math. 89 (1980), no. 2, 327--349. https://projecteuclid.org/euclid.pjm/1102779244


Export citation

References

  • [1] K. Kendig, Elementary Algebraic Geometry, New York, Springer-Verlag, 1977.
  • [2] I. Niven, Irrational Numbers, Carus Monograph No. 11, New York, John Wiley. and Sons, Inc., 1956.